# SDR IPXA2021052469738

- Difficulty date: May 18, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N358UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37864
- Aircraft time: 19,752 hours, 7,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T31607
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4CRACK ON LEADING EDGE SKIN OF NO.6 SLAT NEAR ISS 300.REPAIR I.A.W. BOEING SR:3-5034298589 AND UPS EO B767-5750-80466-A
